# SDR QXEA200700480

- Difficulty date: March 27, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THERE IS CORROSION ON AND UNDER SEVERAL NUTPLATES THAT SERVE TO SECURE CARGO FLOORBOARD PANEL 144BZ.  REPAIRED IAW SRM 51-40-11, 51-20-11, AND 51-20-16.
